# SDR ASAA2016062217208

- Difficulty date: June 22, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 14,596 hours, 4,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A750221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANSITION PANEL HAS EXFOLIATED CORROSION AT STA 727L+10.  ACFT GROUNDED.  R & R ZEE CHANNEL SECTION FOR STA 727I+10 TO 794 IAW SRM 53-00-53-2R-5.  REMOVED AND REINSTALLED FLOOR PANEL 140CF IAW AMM 25-52-10 DOT REMOVED.  REMOVED AND REINSTALLED SIDEWALL PANEL 141HW IAW AMM 25-52-06.
